# SDR HNAA2014092600273

- Difficulty date: September 26, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 42,768 hours, 63,030 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Binding
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER RETRACTING MLG, LT AMBER GEAR DOOR LIGHT ILLUMINATED.  RECYCLED GEAR, LIGHT EXTINGUISHED, AIRSPEED INCREASED TO 165 KNOTS.  NOTICED LT MLG DOOR DID NOT RETRACT. REDUCED AIRSPEED TO 140 KNOTS.  SELECTED GEAR DOWN, LT MLG DID NOT EXTEND. PERFORMED ALTERNATE EXTENSION.  AFT GEAR DOOR FORWARD INSERT CAME LOOSE, JAMMING DOORS.  SEQUENCING VALVE WOULD NOT ALLOW EXTENSION WITHOUT DOORS OPEN.  ALTERNATE EXTENSION HAD TO BE UTILIZED.
